Volltext-Downloads (blau) und Frontdoor-Views (grau)

Relating Word Length to Morphemic Structure: A Morphologically Motivated Class of Discrete Probability Distributions

  • In this article an alternative way of accounting for the distribution of word length – as measured in terms of number of syllables per word – in texts of certain natural languages will be explored.

Export metadata

Additional Services

Share in Twitter Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author:Peter MeyerGND
URN:urn:nbn:de:bsz:mh39-38216
DOI:https://doi.org/10.1076/jqul.6.1.66.4143
ISSN:0929-6174
Parent Title (English):Journal of Quantitative Linguistics
Document Type:Article
Language:English
Year of first Publication:1999
Date of Publication (online):2015/06/30
Publicationstate:Postprint
Reviewstate:Peer-Review
Tag:Language statistics; Word length
GND Keyword:Sprachstatistik; Wortlänge
Volume:6
Issue:1
First Page:66
Last Page:69
Note:
This is an Accepted Manuscript of an article published by Taylor & Francis in "Journal of Quantitative Linguistics" in 1999, available online: http://dx.doi.org/10.1076/jqul.6.1.66.4143
Dewey Decimal Classification:400 Sprache / 410 Linguistik
Open Access?:Ja
Licence (German):Es gilt das UrhG